MAUDE Adverse Event Report: ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 412310405
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It is unknown if the device is available for evaluation.The device has been requested to be returned, however, it has not been received.Without the returned device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a td torque-line catheter, 7f, 4 lumen, 110 cm was found to provide inaccurate readings during patient use.The reporter stated that after the first thermodilution catheter failed the physician attempted to obtain cardiac outputs once again with a new thermodilution catheter and cable.Still unable to obtain outputs because temperature readings were not within range.It was also stated that the case ended because no cardiac outputs could be obtained, unable to calculate valve area to evaluate for aortic stenosis and possible need for valve replacement.
 
Additional Manufacturer Narrative
The reported complaint of no readings was not confirmed on the returned set.No visual anomalies were observed.The balloon was tested and performed as expected.The electrical characteristics of the thermistor was measured and found to be within the product specifications.The temperature reading was able to be obtained from the catheter and the set performs per the product specifications.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
TD TORQUE-LINE CATHETER, 7F, 4 LUMEN, 110 CM
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20468100
Report Number1713468-2024-00006
Device Sequence Number12642286
Product Code DQE
UDI-Device Identifier00840619043674
UDI-Public00840619043674
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412310405
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/16/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown